Alert archive / Kentucky / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood watch at Mar 15, 2012, 3:51 PM EDT for 12 counties in Kentucky; 9 counties in Ohio; 4 counties in Indiana. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 3:51 PM EDT (19:51 UTC)
- Expired
- Mar 16, 2012, 5:58 AM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- None
All 25 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
289 WGUS61 KILN 151951 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT THU MAR 15 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-160500- /O.NEW.KILN.FF.A.0001.120315T1951Z-120316T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 351 PM EDT THU MAR 15 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO...RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN...CAMPBELL...CARROLL...GALLATIN... GRANT...KENTON...LEWIS...MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS...BROWN...CLERMONT...HAMILTON... HIGHLAND...HOCKING...PIKE...ROSS AND SCIOTO. * THROUGH FRIDAY MORNING * AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE OHIO VALLEY TONIGHT. THIS WILL COMBINE WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE ACROSS THE AREA TO PRODUCE OCCASIONAL THUNDERSTORMS OVERNIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED WITH THE STRONGER STORMS....WITH ISOLATED HIGHER AMOUNTS POSSIBLE. HEAVY RAINFALL FELL ACROSS PARTS OF THE AREA EARLIER TODAY. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF INTO AREA CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS, CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
3 follow-up statements
386 WGUS61 KILN 160152 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 952 PM EDT THU MAR 15 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100- /O.CON.KILN.FF.A.0001.000000T0000Z-120316T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 952 PM EDT THU MAR 15 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO... RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN... CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...LEWIS... MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS... BROWN...CLERMONT...HAMILTON...HIGHLAND...HOCKING...PIKE...ROSS AND SCIOTO. * UNTIL 7 AM EDT FRIDAY * AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE OHIO VALLEY TONIGHT. THIS WILL COMBINE WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE ACROSS THE AREA TO PRODUCE OCCASIONAL THUNDERSTORMS OVERNIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED WITH THE STRONGER STORMS....WITH ISOLATED HIGHER AMOUNTS POSSIBLE. HEAVY RAINFALL HAS ALREADY FALLEN ACROSS PARTS OF THE AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF INTO AREA CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
693 WGUS61 KILN 160757 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 357 AM EDT FRI MAR 16 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100- /O.CON.KILN.FF.A.0001.000000T0000Z-120316T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 357 AM EDT FRI MAR 16 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO... RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN... CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...LEWIS... MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS... BROWN...CLERMONT...HAMILTON...HIGHLAND...HOCKING...PIKE...ROSS AND SCIOTO. * UNTIL 7 AM EDT THIS MORNING * UPPER LEVEL DISTURBANCES WILL PUSH ACROSS THE OHIO VALLEY EARLY THIS MORNING. THIS WILL COMBINE WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE ACROSS THE AREA TO PRODUCE OCCASIONAL THUNDERSTORMS OVERNIGHT. SOME OF THE STORMS MAYBE CAPABLE OF PRODUCING HEAVY DOWNPOURS. HEAVY RAINFALL HAS ALREADY FALLEN ACROSS PARTS OF THE AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF INTO AREA CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
457 WGUS61 KILN 160958 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 558 AM EDT FRI MAR 16 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100- /O.CAN.KILN.FF.A.0001.000000T0000Z-120316T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 558 AM EDT FRI MAR 16 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE CHANCE FOR WIDESPREAD HEAVY RAIN THIS MORNING HAS DECREASED...THEREFORE THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Mar 15, 2:18 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 15, 2:18 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 218 PM EDT THU MAR 15 2012 .SYNOPSIS... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WEAKENING COMPLEX OF THUNDERSTORMS WILL EXIT OUR AREA TO THE EAST THIS AFTERNOON. AFTER 2 PM...SOME CLEARING WILL OCCUR FROM WEST TO EAST...WITH A REBOUND OF TEMPERATURES INTO THE LOW 70 EXPECTED BY LATE AFTERNOON ACROSS THE WESTERN HALF OF THE FORECAST AREA. A BOUNDARY LAYER THAT HAS BEEN STABILIZED BY TODAYS CONVECTION WILL LIKELY RESULT IN FAIR WEATHER WEST OF I-75 FOR THE REMAINDER OF THIS AFTERNOON. ISOLATED ACTIVITY WILL BE POSSIBLE IN THE EAST...ONCE THE CURRENT COMPLEX IS OUT OF THE AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT. THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z. HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE BEST CHANCES FOR PRECIPITATION TONIGHT. AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH. HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING UNCERTAINTY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS WEEKEND. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...LATTO SHORT TERM...NOVAK LONG TERM...NOVAK AVIATION...KURZ
Hazardous weather outlook, Mar 15, 10:48 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1048 AM EDT THU MAR 15 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1048 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. MAINLY SMALL HAIL AND LOCALIZED FLOODING WILL BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 12:06 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HAIL CLARKSVILLE 39.40N 83.98W
03/15/2012 E1.00 INCH CLINTON OH TRAINED SPOTTER
&&
ASLLocal storm report, Mar 15, 12:11 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL 4 WSW FINNEYTOWN 39.20N 84.57W
03/15/2012 E1.00 INCH HAMILTON OH PUBLIC
VIA BROADCAST MEDIA
&&
BINAULocal storm report, Mar 15, 12:30 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1230 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
03/15/2012 HAMILTON OH LAW ENFORCEMENT
WATER POURING OVER BEECHMONT AVENUE NEAR STANLEY ROAD
1045 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
03/15/2012 HAMILTON OH LAW ENFORCEMENT
6 INCHES OF WATER FLOWING ACROSS FT WASHINGTON WAY AND
I-471 ONRAMP.
1045 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
03/15/2012 HAMILTON OH LAW ENFORCEMENT
1.5 FEET OF WATER FLOWING ACROSS FT WASHINGTON WAY.
&&Special weather statement, Mar 15, 2:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 232 PM EDT THU MAR 15 2012 OHZ064-065-073-074-151930- FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH- 232 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...PICKAWAY... WESTERN HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 330 PM EDT... AT 228 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE ROUTE 207 AT US ROUTE 22...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...SOUTH BLOOMFIELD...ASHVILLE...LOGAN ELM VILLAGE...CIRCLEVILLE AND KINGSTON. ALSO...CLARKSBURG...DARBYVILLE...COMMERCIAL POINT...DUVALL...PICKAWAY COUNTY AIRPORT...AW MARION STATE PARK...SLATE RUN METRO PARK AND RINGGOLD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3978 8262 3941 8269 3952 8326 3981 8324 LATTO
Special weather statement, Mar 15, 3:29 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT THU MAR 15 2012 OHZ042-051-060-061-152015- DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH- 329 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE... NORTHWESTERN MONTGOMERY...WESTERN MIAMI AND SOUTHEASTERN DARKE COUNTIES THROUGH 415 PM EDT... AT 325 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CASTINE... MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM...WEST MILTON...TROY...TIPP CITY...PLEASANT HILL...PIQUA AND COVINGTON. ALSO...ITHACA...ABBOTTSVILLE...GORDON...VERONA...PITSBURG...UNION CORNERS...PHILLIPSBURG AND POTSDAM ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4019 8420 3992 8412 3983 8464 4001 8470 LATTO
Special weather statement, Mar 15, 3:49 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 349 PM EDT THU MAR 15 2012 OHZ054-063-064-152030- FAYETTE OH-MADISON OH-PICKAWAY OH- 349 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES THROUGH 430 PM EDT... AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JEFFERSONVILLE...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLOOMINGBURG AND MOUNT STERLING. ALSO...BOOKWALTER...MIDWAY...MADISON MILLS...DERBY...DEER CREEK LAKE AND PANCOASTBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3981 8319 3957 8320 3960 8363 3971 8362 LATTO
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:38 AM EDT | Special Weather Statement | ILN | Greenup | 37 min |
| Mar 15, 6:03 AM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| Mar 15, 8:55 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant | 65 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Boone, Kenton | 49 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Bracken, Mason | 54 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 69 min |
| Mar 15, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 39 min |
| Mar 15, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 45 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Boone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more | 3 hr |
| Mar 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 35 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton | 45 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton, Owen | 46 min |
| Mar 15, 6:06 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Owen | 2 hr |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 36 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Kenton, Mason, Pendleton, Robertson | 3 hr |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 46 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 60 min |
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 9:34 AM EDT | Special Weather Statement | ILN | Fayette, Union | 41 min |
| Mar 15, 4:29 PM EDT | Special Weather Statement | ILN | Ohio | 61 min |
| Mar 15, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 44 min |
Nearby
Flash Flood Watches in Kentucky, 2012Flash Flood Watches in Ohio, 2012Flash Flood Watches in Indiana, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.